Alert archive / Indiana / Flash Flood Warnings in 2014

Flash Flood Warning 58, NWS Indianapolis, IN

September 2, 20144 counties in Indiana

NWS Indianapolis, IN issued this flash flood warning at Sep 2, 2014, 3:20 AM EDT for 4 counties in Indiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2014, 3:20 AM EDT (07:20 UTC)
Expired
Sep 2, 2014, 6:30 AM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Clay County, IN, Greene County, IN, Monroe County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 70 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 3:30 AM EDTHEAVY RAIN 2.12Spencer, IN
Sep 2, 5:00 AM EDTHEAVY RAIN 2.694 Ene Jasonville, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
1331 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WGUS53 KIND 020720
FFWIND
INC021-055-105-119-021030-
/O.NEW.KIND.FF.W.0058.140902T0720Z-140902T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 AM EDT TUE SEP 2 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN GREENE COUNTY IN SOUTHWEST INDIANA...
  NORTHERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHERN OWEN COUNTY IN WEST CENTRAL INDIANA...
  SOUTHWESTERN CLAY COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 630 AM EDT

* AT 319 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR IS ESTIMATING OVER 2 INCHES OF RAIN HAS FALLEN  
  OVER THE PAST HOUR WITH ANOTHER INCH OR MORE POSSIBLE OVERNIGHT.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LINTON AND SPENCER.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...EEL 
RIVER...WHITE RIVER...MUDDY FORK...JACK CREEK...INDIAN 
CREEK...BEANBLOSSOM CREEK...FISH CREEK...LICK CREEK...BIG 
BRANCH...LEMON CREEK...RICHLAND CREEK...BLACK CREEK...FOURMILE 
CREEK...LATTAS CREEK...WHITE OAK CREEK...WATKINS CREEK...RATTLESNAKE 
CREEK...RACCOON CREEK...ELLISTON CREEK...MCCORMICKS CREEK...MILL 
CREEK...NAANS BRANCH...LIMESTONE CREEK...JACKS DEFEAT CREEK...BUTLER 
CREEK...WEST FORK LICK CREEK...SULPHUR CREEK...SIXMILE CREEK...WEST 
FORK CREEK...BRYANT CREEK...STEPHENS CREEK...BUNNELL BRANCH...BEECH 
CREEK...LAGOON CREEK...CAMP CREEK...GOOSE CREEK...LITTLE RACCOON 
CREEK...STOUT CREEK...GRIFFY CREEK...MUD CREEK...BUCK CREEK...POND 
CREEK AND ORE BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR MORE ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3927 8724 3938 8663 3934 8663 3934 8651
      3923 8641 3897 8724

$$

KOCH
1 follow-up statement
402 
WGUS73 KIND 020819
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
419 AM EDT TUE SEP 2 2014

INC021-055-105-119-021030-
/O.CON.KIND.FF.W.0058.000000T0000Z-140902T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY-GREENE-MONROE-OWEN-
419 AM EDT TUE SEP 2 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CLAY...
NORTHERN GREENE...NORTHERN MONROE AND SOUTHERN OWEN COUNTIES UNTIL
630 AM EDT...

AT 417 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR 
HAS ESTIMATED THAT OVER 3 INCHES OF RAIN HAS FALLEN OVER PARTS OF 
THE AREA IN LESS THAN 2 HOURS. ANOTHER INCH OR MORE IS POSSIBLE BY 
DAYBREAK. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
LINTON AND SPENCER.

AT 330 AM EDT...2.12 INCHES OF RAIN WAS REPORTED AT A MESONET SITE. 

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
EEL RIVER...WHITE RIVER...MUDDY FORK...JACK CREEK...INDIAN CREEK...
HONEY CREEK...BEANBLOSSOM CREEK...FISH CREEK...LICK CREEK...BIG
BRANCH...LEMON CREEK...RICHLAND CREEK...BLACK CREEK...FOURMILE
CREEK...LATTAS CREEK...WHITE OAK CREEK...WATKINS CREEK...RATTLESNAKE
CREEK...RACCOON CREEK...ELLISTON CREEK...MCCORMICKS CREEK...MILL
CREEK...NAANS BRANCH...LIMESTONE CREEK...JACKS DEFEAT CREEK...BUTLER
CREEK...WEST FORK LICK CREEK...SULPHUR CREEK...SIXMILE CREEK...WEST
FORK CREEK...BRYANT CREEK...STEPHENS CREEK...BUNNELL BRANCH...BEECH
CREEK...LAGOON CREEK...CAMP CREEK...GOOSE CREEK...LITTLE RACCOON
CREEK...STOUT CREEK...GRIFFY CREEK...MUD CREEK...BUCK CREEK AND POND
CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR MORE ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3927 8724 3938 8663 3934 8663 3934 8651
      3923 8641 3897 8724

$$

KOCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 2:56 AM EDT, 24 minutes earlier.

Area forecast discussion, Sep 2, 2:56 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
256 AM EDT TUE SEP 2 2014

.UPDATE...THE SYNOPSIS...NEAR TERM...AND SHORT TERM SECTIONS HAVE
BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 256 AM EDT TUE SEP 2 2014

AN UPPER TROUGH AND COLD FRONT WILL BRING RAIN TO CENTRAL INDIANA
EARLY THIS MORNING WHICH WILL DIMINISH THROUGH THE DAY. AFTER A
BRIEF BREAK THANKS TO HIGH PRESSURE ON WEDNESDAY...ANOTHER FRONTAL
SYSTEM WILL BRING MORE RAIN CHANCES THURSDAY THROUGH SATURDAY. THIS
WEEK WILL SEE NEAR TO ABOVE AVERAGE TEMPERATURES GIVE WAY TO BELOW
AVERAGE NUMBERS BY THE WEEKEND.

&&

.NEAR TERM.../TODAY/
ISSUED AT 256 AM EDT TUE SEP 2 2014

SHOWERS AND THUNDERSTORMS CONTINUE TO OVERSPREAD CENTRAL INDIANA
EARLY THIS MORNING. STRONGEST STORMS AND HEAVIEST RAIN IS ACROSS THE
SOUTHERN FORECAST AREA WHERE BETTER INSTABILITY AND MOISTURE RESIDE.

EXPECT RAIN TO CONTINUE THROUGH THE REST OF THE NIGHT AS RADAR SHOWS
RAIN EXTENDING WELL BACK INTO MISSOURI AND AN UPPER JET STILL MOVING
THROUGH. EXPECT A GRADUAL SOUTHWARD SHIFT AS STEERING WINDS VEER AND
BEST INSTABILITY SHIFTS SOUTH. WILL GO HIGH POPS BEFORE 12Z AND USE
A PRE-FIRST PERIOD IN THE TEXT FORECAST. HEAVY RAIN/FLOODING WILL BE
A THREAT ACROSS THE SOUTHERN FORECAST AREA.

AFTER 12Z WILL CONTINUE LIKELY POPS FAR SOUTH BUT TAPER TO CHANCE
POPS ACROSS THE NORTHERN FORECAST AREA. FORCING WILL WEAKEN DURING
THE DAY AS UPPER JET SHIFTS EAST AND COLD FRONT SINKS SOUTH THROUGH
THE AREA. WILL GRADUALLY LOWER POPS THROUGH THE DAY...WITH MOST
AREAS DRY BY MID AFTERNOON.

FOR TEMPERATURES TRENDED TOWARD THE COOLER MET MOS WITH CLOUDS AND
RAIN THIS MORNING HELPING KEEP TEMPERATURES DOWN.

&&

.SHORT TERM.../TONIGHT THROUGH THURSDAY NIGHT/
ISSUED AT 256 AM EDT TUE SEP 2 2014

FOCUS IS ON ANY CHANCES FOR RAIN THROUGH THE PERIOD. MODELS ARE
CLOSE ENOUGH THAT A BLEND CAN BE USED.

WEAK HIGH PRESSURE WILL BUILD IN TONIGHT AND PROVIDE DRY CONDITIONS.
MAV MAY BE OVERDOING EXTENT OF DRIER AIR THAT WORKS INTO THE AREA
SINCE FLOW REMAINS MORE ZONAL. WILL GO WARMER THAN MAV MOS FOR LOWS
SOME AREAS...ESPECIALLY NORTH.

ON WEDNESDAY THE WEAK HIGH WILL REMAIN IN CONTROL FOR MOST OF THE
DAY...BUT THE OLD FRONT WILL BEGIN TO MOVE NORTHEAST AS A WARM FRONT
LATER IN THE DAY. FORCING AND MOISTURE APPEAR TO BE TOO LIMITED TO
MENTION POPS ACROSS THE AREA. TOOK A BLEND OF MOS FOR HIGHS.

WEDNESDAY NIGHT THE WARM FRONT WILL MOVE INTO THE AREA BUT AGAIN
FORCING DOESN/T LOOK THAT IMPRESSIVE. SREF POPS ARE LOW SO WILL KEEP
THE FORECAST AREA DRY.

WEAK FORCING WILL CONTINUE ON THURSDAY WITH THE FRONT IN THE AREA.
NOT SURE THAT ANYTHING WILL DEVELOP AND SREF POPS ARE AGAIN
LOW...BUT SINCE MOST OF THE AREA ALREADY HAD POPS IN DID NOT WANT TO
FLIP-FLOP. WENT SLIGHT CHANCE POPS.

THURSDAY NIGHT WILL BE DRY AS AN APPROACHING COLD FRONT WILL REMAIN
FAR ENOUGH NORTHWEST TO NOT HAVE AN IMPACT ON THE AREA.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...

ISSUED AT 250 AM EDT TUE SEP 2 2014

THE WEEKEND WILL START OFF WITH WARM...HUMID AND UNSETTLED WEATHER
AND THEN TRANSITION TO COOLER AND DRY WEATHER LATE IN THE WEEKEND
AND THROUGH EARLY NEXT WEEK.

REGIONAL BLEND GOOD CHANCE POPS LOOK GOOD FRIDAY AND FRIDAY NIGHT
WITH POPS DECREASING NORTH BEHIND THE FRONT ON SATURDAY.

AFTERNOON HIGHS IN THE UPPER 80S AND LOWER 90S FRIDAY EXPECTED TO
DROP OFF MARKEDLY TO THE 70S BY SATURDAY.

&&

.AVIATION /DISCUSSION FOR 020600Z TAF ISSUANCE/...

ISSUED AT 1202 AM EDT TUE SEP 2 2014

CONDITIONS SHOULD DETERIORATE SHORTLY WITH THE ARRIVAL OF
ORGANIZED CONVECTION. WINDS SHOULD REMAIN AROUND 5-10 KTS OUT OF THE
SOUTHWEST WITH THE EXCEPTION OF GUSTS WITHIN THUNDERSTORMS.
THUNDERSTORMS ARE MOVING ENE FROM ILLINOIS AND SHOULD BE OCCURRING
OVER MOST OF THE SITES BY AROUND 6Z. RAIN AND THUNDERSTORMS COULD
REMAIN OVER THE SITES FOR SEVERAL HOURS BUT LATEST GUIDANCE MOVES
THEM OUT A LITTLE FASTER THAN PREVIOUS FORECAST. THUS TRENDED THEM
MOVING OUT A LITTLE FASTER ESPECIALLY AT KLAF BUT STAYING THE
LONGEST AT KBMG. EXPECT MOSTLY MVFR CONDITIONS WITHIN THUNDERSTORMS
WITH SOME IFR HEAVY RAIN POSSIBLE. DRY AIR WILL ADVECT IN BY LATE
MORNING/EARLY AFTERNOON AND WITHIN A FEW HOURS SHOULD MIX
CEILINGS/VISIBILITIES BACK UP TO VFR FOR TUESDAY AFTERNOON/EVENING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....MK
AVIATION...CP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Sep 1, 5:15 PM EDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
515 PM EDT MON SEP 1 2014

INZ021-028>031-035>049-051>057-060>065-067>072-021000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
515 PM EDT MON SEP 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: NUMEROUS THUNDERSTORMS WILL OCCUR LATE TONIGHT. SOME OF
THESE COULD PRODUCE HEAVY RAINFALL AND MINOR FLOODING. A FEW
STRONG STORMS WITH GUSTY WINDS AND SMALL HAIL ARE POSSIBLE.
HOWEVER WE ARE NOT EXPECTING ANY OUTBREAKS OF SEVERE WEATHER AT
THIS TIME.

HAZARDS: HEAVY RAIN AND FLOODING...GUSTY WINDS AND SMALL HAIL

TIMING: BEST CHANCES FOR STRONG THUNDERSTORMS AND HEAVY RAINFALL
WILL BE AFTER MIDNIGHT.

DISCUSSION: A COLD FRONT FROM THE WESTERN GREAT LAKES TO NORTHERN
MISSOURI WILL MOVE TO CENTRAL INDIANA LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE TUESDAY AND AGAIN AT TIMES
THURSDAY THROUGH SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED. TORRENTIAL RAINFALL PRODUCING LOCALIZED
FLOODING...GUSTY WINDS AND DANGEROUS LIGHTNING WILL BE CONCERNS
WITH ANY THUNDERSTORM.

DISCUSSION: AN EXITING COLD FRONT WILL KEEP THUNDERSTORM CHANCES
AROUND ON TUESDAY. ANOTHER FRONTAL SYSTEM WILL BRING ADDITIONAL
STORM CHANCES THURSDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

THERE IS A SLIGHT CHANCE OF SPOTTER ACTIVATION LATE TONIGHT.

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

In the hours before

Special weather statement, Sep 2, 2:40 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
240 AM EDT TUE SEP 2 2014

INZ053-061-020730-
GREENE-OWEN-
240 AM EDT TUE SEP 2 2014

...STRONG THUNDERSTORM ADVISORY FOR GREENE AND SOUTHERN OWEN COUNTIES
UNTIL 330 AM EDT...

AT 238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LINTON...OR 31 MILES SOUTHEAST OF TERRE
HAUTE...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLOOMFIELD...
  SWITZ CITY...
  WORTHINGTON...
  FREEDOM...
  SOLSBERRY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3917 8713 3917 8706 3919 8705 3925 8668
      3892 8668 3897 8720 3916 8721
TIME...MOT...LOC 0640Z 268DEG 25KT 3907 8708

KOCH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 2:24 AM EDTFlash Flood WarningINDSullivan3 hr
Sep 2, 2:40 AM EDTSpecial Weather StatementINDGreene50 min
Sep 2, 2:54 AM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Monroe51 min
Sep 2, 4:32 AM EDTAreal Flood AdvisoryINDBartholomew, Brown, Johnson, Monroe, Morgan, Rush and 1 more3 hr
Sep 2, 5:34 AM EDTAreal Flood AdvisoryINDSullivan, Vigo3 hr
Sep 2, 6:31 AM EDTAreal Flood AdvisoryINDClay, Greene, Monroe, Owen3 hr

Nearby

Flash Flood Warnings in Indiana, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.